# SDR 99ZZZX3336

- Difficulty date: July 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N98W
- Make and model: Bell 212
- Aircraft serial: 35100
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Motor
- Part number: 204070907101
- Condition: Inoperative
- Location: Windshield Wiper
- Part time: 171 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINDSHIELD WIPER WILL NOT WORK.  REPLACED WITH NEW MOTOR.
